# SDR CALA2024011900136

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 89,783 hours, 35,733 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220970
- Condition: Missing
- Location: Refuel Coupling
- Part time: 3,183 hours, 1,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2, FUEL CAP MISSING NOTIFIED ENGINEERING. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CDL28A MAC METER INITIATED  RELATED WORK ORDER 000000003094992.  FUEL CAP MISSING MAC METER INITIATED FOR WITH VENDOR ID V123456 MAC RELATED WORK ORDER 000000003094992 AND PRTR GUTIERREZ MENDOZA, BRANDON (V947043) FUEL CAP MISSING  FUEL CAP MISSING DISPATCH DESK: 3 NAME: CF DATE: 15-JAN-24- DEFERRED DIRECTLY BY TOMC REPLACED MISSING FUEL CAP. WPB U094465 PARTS USED: 31-2825-9-0001,QTY :1 ADD EMP:U094465 ROTABLE PARTS CHANGE ONLY INFORMATION ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1523684 SN OFF 7025 CAP, COUPLING R OFF 31-2825-9-0001 7025 ON 31-2825-9-0001 1107 CAP, COUPLING R OFF 31-2825-9-0001 7025 ON 0000.
